# SDR QXEA2014080400647

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 17,543 hours, 18,737 cycles
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0359
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 16,200 hours, 17,439 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 RPM ONLY CAME TO 920 DURING TAKEOFF ROLL,  NR 1 ROSE NORMAL TO 1020.  ABORTED TAKEOFF AT 80KTS DID NOT APPLY EXCESSIVE BRAKING.  INTERROGATED CDS FOUND NO FAULTS. C/W OSG TEST NR 2 ENG FAILED.  R & R NR 2 OSG IAW AMM 61-20-26-000 & 400-801.  C/W HS 61-0038 APPLIED HEAT SHRINK TO C/P.  OSG CKS GOOD.  NR 2 ENG ACHIVES 1020 RPM.  ACFT OK FOR SERVICE.
